MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/12/2025, it was reported by a sales representative via email that an ar-1926pssp 3.5 mm self-punching pushlock tip broke during insertion.This was discovered during a cuffmend procedure on (b)(6) 2025.The broken fragments were retrieved.Additional information requested on 3/27/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21753543
Report Number1220246-2025-01172
Device Sequence Number8220727
Product Code MAI
UDI-Device Identifier00888867395220
UDI-Public(01)00888867395220(11)240424(17)290331(10)15239281
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Device Catalogue NumberAR-1926PSSP
Device Lot Number15239281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown